# SDR UIEA2021091001965

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: BACP11K6
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG #2  PRVC  LOC E  IS  LEAKING(  REMOVED, REPLACED AND LEAK  CHECKED PACKING   AT LOCATION  ' E "  REF  E.O  1936A088     NO LEAKS  )
